Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Apr 17, 2016, 1:15 PM CDT for Real County, Texas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2016, 1:15 PM CDT (18:15 UTC)
- Expired
- Apr 17, 2016, 2:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Austin/San Antonio, TX
County Real County, TX
The radar
The Laughlin AFB radar (KDFX), 66 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 1:53 PM CDT | HAIL 0.88 | Garner State Park, TX | TIME ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 6.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 595 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 477 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.7
The text
As transmitted.
966
WWUS84 KEWX 171815
SPSEWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 PM CDT SUN APR 17 2016
TXZ185-203-171900-
REAL TX-UVALDE TX-
115 PM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UVALDE AND SOUTHERN REAL
COUNTIES UNTIL 200 PM CDT...
AT 113 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REAGAN WELLS...OR 17 MILES SOUTH OF LEAKEY...MOVING NORTHEAST AT 15
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEAKEY...CAMP WOOD...CONCAN...GARNER STATE PARK...RIO FRIO...TUFF AND
REAGAN WELLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2966 9960 2963 9960 2963 9958 2955 9952
2936 9985 2950 9999 2979 10002 2980 10002
2992 9980
TIME...MOT...LOC 1813Z 229DEG 14KT 2949 9986
$$
LJHWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Apr 17, 10:58 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 17, 10:58 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1058 AM CDT SUN APR 17 2016 .UPDATE...HAVE INCREASED RAIN AND THUNDERSTORM CHANCES THROUGH 1PM FOR THE ONGOING ACTIVITY ACROSS THE GULF COAST PLAINS AND PORTIONS OF THE EDWARDS PLATEAU. SLOWLY STRENGTHENING SHOWERS AND STORMS ARE ONGOING AS OF THIS HOUR WITH SOME HOURLY RAINFALL RATES STARTING TO REACH HONE HALF TO ONE INCH AN HOUR. NO OTHER MAJOR UPDATES OCCURRED THIS MORNING WITH THE CONTINUED EXPECTED HEAVY RAIN AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND THROUGH THE EVENING WITH HIGH RAIN CHANCES ALREADY IN PLACE. PLEASE SEE THE UPDATED DISCUSSION BELOW ON TODAY'S EXPECTED CONVECTIVE EVOLUTION. && .DISCUSSION... SHOWERS AND A FEW THUNDERSTORMS ARE ONGOING ACROSS THE REGION WITH AN UPTICK IN ACTIVITY OVER THE PAST HOUR. THE INCREASING LIGHTNING ACTIVITY COULD BE A SIGNAL THAT THE CAPPING INVERSION IS SLOWLY ERODING AS EXPECTED INTO THE LATE MORNING TO EARLY AFTERNOON. AIRCRAFT SOUNDING DATA FROM SAN ANTONIO AND AUSTIN SUGGEST A DECENT CAP WAS IN PLACE EARLIER THIS MORNING BUT THE 10AM SOUNDING SUGGESTED A WEAKENING CAP OUT OF KSAT. AS INSTABILITY BUILDS THIS AFTERNOON, WE CONTINUE TO EXPECT FURTHER INCREASE IN COVERAGE AND INTENSITY OF SHOWERS AND STORMS THROUGH THE AFTERNOON. A MESOSCALE BOUNDARY IS CURRENTLY SITTING ACROSS THE HILL COUNTRY WHERE A LINE OF SHOWERS AND A FEW THUNDERSTORMS ARE ONGOING. FARTHER EAST, ISENTROPIC UPGLIDE IS AIDING SHOWER AND THUNDERSTORM ACTIVITY. THESE TWO AREAS COULD MERGE LATE THIS AFTERNOON AND EVENING THAT COULD RESULT IN A NEARLY STATIONARY LINE OF HEAVY RAIN AND THUNDERSTORMS NEAR THE I-35 CORRIDOR. INDIVIDUAL THUNDERSTORMS WITHIN THAT LINE WILL LIKELY BE MOVING SOUTH TO NORTH AND COULD POTENTIALLY TRAIN OVER THE SAME AREAS. THIS SCENARIO WOULD LIKELY POSE A RIVER/CREEK AND FLASH FLOODING RISK. PLEASE STAY ALERT TO THE CHANGING WEATHER CONDITIONS THROUGH THE AFTERNOON AND OVERNIGHT. FOR MORE ON THE OVERNIGHT AND MONDAY EVOLUTION, PLEASE SEE PREVIOUS DISCUSSION WITH AN UPDATE TO THAT PERIOD LATER THIS AFTERNOON AS WELL. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 78 69 75 66 79 / 100 100 90 70 50 AUSTIN BERGSTROM INTL AIRPORT 77 68 76 65 79 / 100 100 90 70 50 NEW BRAUNFELS MUNI AIRPORT 79 68 76 66 79 / 90 100 90 70 40 BURNET MUNI AIRPORT 75 64 73 64 77 / 100 100 80 60 40 DEL RIO INTL AIRPORT 81 65 79 64 84 / 50 40 60 40 20 GEORGETOWN MUNI AIRPORT 76 68 74 65 77 / 100 100 80 60 50 HONDO MUNI AIRPORT 80 68 78 64 81 / 80 70 70 50 30 SAN MARCOS MUNI AIRPORT 77 68 75 65 78 / 90 100 90 70 50 LA GRANGE - FAYETTE REGIONAL 78 70 76 68 78 / 90 100 100 80 60 SAN ANTONIO INTL AIRPORT 79 68 77 67 80 / 90 100 80 60 40 STINSON MUNI AIRPORT 80 69 78 68 81 / 90 100 80 60 40 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...09 SYNOPTIC/GRIDS...ALLEN PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, Apr 17, 5:18 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 518 AM CDT SUN APR 17 2016 TXZ171>173-183>194-202>209-217>225-228-181030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 518 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. ...A FLASH FLOOD WATCH IS IN EFFECT FROM 10AM SUNDAY TO 10AM TUESDAY FOR MOST OF SOUTH CENTRAL TEXAS... .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL WILL LIKELY LEAD TO AREAS OF RIVER AND FLASH FLOODING ACROSS SOUTH CENTRAL TEXAS TODAY...INCLUDING BOTH THE AUSTIN AND SAN ANTONIO METRO AREAS. THE MOST CONCERNING LOCATIONS ARE ALONG AND EAST OF A KERRVILLE TO PEARSALL LINE. ON AVERAGE...THIS AREA IS LIKELY TO RECEIVE 3 TO 6 INCHES WITH ISOLATED HIGHER AMOUNTS OF 8 TO 12 INCHES POSSIBLE. IMPACTS WILL BE GREATER IN THE LOCALIZED HIGHER AMOUNTS THAT ARE EXPECTED TO BE NORTH OF I-10 AND EAST OF U.S. HIGHWAY 281. LOWER AMOUNTS OF RAINFALL ARE EXPECTED FARTHER WEST ACROSS THE RIO GRANDE PLAINS AND EDWARDS PLATEAU BUT ENOUGH COULD FALL TO CAUSE LOCALIZED FLOODING ISSUES THERE AS WELL. PLEASE STAY ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS WILL BE THE MAIN SEVERE WEATHER CONCERN. HOWEVER...AN ISOLATED TORNADO CAN NOT BE RULED OUT ON SUNDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE STORM COMPLEX RESULTING IN HEAVY RAINS SUNDAY WILL CONTINUE TO PRODUCE HEAVY RAINFALL POSSIBILITIES THROUGH MONDAY AND INTO MONDAY NIGHT. ANY ADDITIONAL HEAVY RAINFALL ON MONDAY WILL LEAD TO POSSIBLE RAPID FLASH FLOODING OR WORSEN ANY ONGOING FLOODING THAT MAY DEVELOP TODAY. IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND QUARTER SIZED HAIL WILL BE THE MAIN SEVERE WEATHER CONCERNS. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND MONDAY. TB3
In the hours before
Special weather statement, Apr 17, 8:56 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 856 AM CDT SUN APR 17 2016 TXZ184-185-202-203-171500- REAL TX-EDWARDS TX-KINNEY TX-UVALDE TX- 856 AM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE... SOUTHEASTERN EDWARDS...NORTHEASTERN KINNEY AND REAL COUNTIES UNTIL 1000 AM CDT... AT 855 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF ALAMO VILLAGE...OR 20 MILES NORTH OF BRACKETTVILLE... MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEAKEY...CAMP WOOD...GARNER STATE PARK...VANCE...MONTELL...RIO FRIO...TUFF... REAGAN WELLS AND BARKSDALE. LAT...LON 2945 10039 2966 10045 3015 9990 2955 9962 TIME...MOT...LOC 1355Z 233DEG 29KT 2961 10035 YURA
Local storm report, Apr 17, 12:20 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM FLASH FLOOD 2 N ALUM CREEK 30.10N 97.22W
04/17/2016 BASTROP TX CITY OFFICIAL
PARK RD 1C AT ALUM CREEK CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1600195
CVPSpecial weather statement, Apr 17, 12:30 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT SUN APR 17 2016
TXZ185-203-171815-
REAL TX-UVALDE TX-
1230 PM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE AND
SOUTHWESTERN REAL COUNTIES UNTIL 115 PM CDT...
AT 1229 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LAGUNA...OR 20 MILES NORTHWEST OF UVALDE...MOVING NORTHEAST AT 20
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEAKEY...CAMP WOOD...LAGUNA...CONCAN...GARNER STATE PARK...MONTELL...RIO
FRIO AND REAGAN WELLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2948 10011 2962 10011 2963 10010 2962 10002
2963 10001 2967 10003 2979 9981 2956 9953
2935 9996
TIME...MOT...LOC 1729Z 223DEG 19KT 2946 9996
LJHLocal storm report, Apr 17, 12:47 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1247 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FLASH FLOOD PAIGE 30.22N 97.12W
04/17/2016 BASTROP TX EMERGENCY MNGR
HWY 21 EASTBOUND AT RAILROAD TRACKS IS FLOODED
&&
EVENT NUMBER EWX1600196
CVPLocal storm report, Apr 17, 12:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1252 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM FLASH FLOOD BASTROP 30.11N 97.31W
04/17/2016 BASTROP TX EMERGENCY MNGR
SEVERAL ROADS IN CENTRAL BASTROP COUNTY CLOSED DUE TO
FLASH FLOODING
&&
EVENT NUMBER EWX1600197
CVPSpecial weather statement, Apr 17, 1:15 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 PM CDT SUN APR 17 2016
TXZ185-203-171900-
REAL TX-UVALDE TX-
115 PM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UVALDE AND SOUTHERN REAL
COUNTIES UNTIL 200 PM CDT...
AT 113 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
REAGAN WELLS...OR 17 MILES SOUTH OF LEAKEY...MOVING NORTHEAST AT 15
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEAKEY...CAMP WOOD...CONCAN...GARNER STATE PARK...RIO FRIO...TUFF AND
REAGAN WELLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2966 9960 2963 9960 2963 9958 2955 9952
2936 9985 2950 9999 2979 10002 2980 10002
2992 9980
TIME...MOT...LOC 1813Z 229DEG 14KT 2949 9986
LJHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 3:53 AM CDT | Special Weather Statement | EWX | Edwards | 67 min |
| Apr 17, 6:30 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| Apr 17, 8:56 AM CDT | Special Weather Statement | EWX | Real | 64 min |
| Apr 17, 10:03 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney | 3 hr |
| Apr 17, 11:11 AM CDT | River Flood Warning | EWX | Val Verde | 23 hr |
| Apr 17, 12:10 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Apr 17, 12:30 PM CDT | Special Weather Statement | EWX | Uvalde | 45 min |
| Apr 17, 12:48 PM CDT | Flash Flood Warning | EWX | Bastrop | 6 hr |
| Apr 17, 1:59 PM CDT | Special Weather Statement | EWX | Real | 46 min |
| Apr 17, 2:23 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 6 hr |
| Apr 17, 2:27 PM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 3 hr |
| Apr 17, 2:51 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Apr 17, 3:09 PM CDT | Special Weather Statement | EWX | Bexar | 51 min |
| Apr 17, 3:18 PM CDT | Special Weather Statement | EWX | Blanco | 27 min |
| Apr 17, 3:34 PM CDT | Special Weather Statement | EWX | Atascosa | 26 min |
| Apr 17, 4:00 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 17, 4:04 PM CDT | Special Weather Statement | EWX | Atascosa | 41 min |
| Apr 17, 4:14 PM CDT | Tornado Warning | EWX | Atascosa | 31 min |
| Apr 17, 4:23 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 52 min |
| Apr 17, 4:31 PM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | DeWitt | 24 hr |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 26 hr |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 20 hr |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Comal, Guadalupe | 29 hr |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Hays | 35 hr |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 3 days |
| Apr 17, 4:41 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 46 hr |
| Apr 17, 4:45 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Kendall | 3 hr |
| Apr 17, 4:45 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 45 min |
| Apr 17, 5:10 PM CDT | Special Weather Statement | EWX | Gillespie | 50 min |
| Apr 17, 5:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 22 min |
| Apr 17, 5:15 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Apr 17, 5:26 PM CDT | Special Weather Statement | EWX | Frio | 34 min |
| Apr 17, 5:27 PM CDT | River Flood Warning | EWX | Bexar | 34 hr |
| Apr 17, 5:27 PM CDT | River Flood Warning | EWX | Bexar | 58 hr |
| Apr 17, 5:27 PM CDT | River Flood Warning | EWX | Bexar | 36 hr |
| Apr 17, 5:27 PM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 32 hr |
| Apr 17, 5:27 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 59 hr |
| Apr 17, 5:27 PM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Apr 17, 5:45 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 30 min |
| Apr 17, 5:48 PM CDT | Special Weather Statement | EWX | Kendall | 27 min |
| Apr 17, 5:52 PM CDT | Flash Flood Warning | EWX | Williamson | 4 hr |
| Apr 17, 6:15 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| Apr 17, 6:30 PM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Apr 17, 6:44 PM CDT | Special Weather Statement | EWX | Bandera | 31 min |
| Apr 17, 6:59 PM CDT | Special Weather Statement | EWX | Uvalde | 31 min |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.